By Topic

The use of null field integral equations in magnetic-field problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
K. Davey ; Georgia Institute of Technology, Atlanta, GA, USA ; Y. Kanai

The objective of this paper is to discuss the use of the null field integral equations in the solution of eddy current magnetic field problems. Their usage is approached through a development of the "classical" boundary integral equation technique as applied to irregularly shaped two-dimensional objects. Two immediate advantages are discussed, the first being the circumvention of singularities in the integrands. The second is the ability to improve the conditioning of the determination matrix by appropriate choice of null field points. The technique is tested on an irregularly shaped ellipsoid and results compared to those obtained from perturbation theory.

Published in:

IEEE Transactions on Magnetics  (Volume:22 ,  Issue: 4 )